# SDR TSAA0736042

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 45,677 hours, 67,561 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69438854
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ETOPS FLIGHT 40 HNL - ITO, AFTER LANDING IN ITO THE CREW STARTED THE APU AND HAD A WING TO BODY OVERHEAT INDICATION.  THE APU WAS SHUT DOWN.  MAINTENANCE FOUND THE APU BLEED AIR DUCT HAD RUPTURED CAUSING THE OVERHEAT AND ALSO CAUSING THE APU FIRE EXTINGUISHER BOTTLE TO THERMAL DISCHARGE.  THE APU WAS PLACED ON MEL AND THE AIRCRAFT RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THREE SECTIONS OF BLEED DUCT.  MAINTENANCE ALSO REPLACED THE APU FIRE EXTINGUISHER BOTTLE PER AMM 26-22-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
